# SDR USAA2011061400012

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5337131920300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - CORROSION ON RIGHT SIDE UPPER PLATE AT FR44 + 18 INCHES, -Y1829.   REPAIRED RIGHT SIDE UPPER PLATE AT FR44 + 18 INCHES, -Y1829 IAW EA 140321.
